# SDR AUS20020456

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230800251
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, F
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE STARTER-GENERATOR SEIZED. SUSPECT CAUSED BY FAILURE OF THE FAN END BEARING. EVIDENCE OF POLING.
